# SDR SWAA2020110423481

- Difficulty date: October 7, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSELAGE SKIN UNDER ADF NR 1 ANTENNA LOCATION SHOWS 2 EA DAMAGED NUTPLATES AT FEED THROUGH ACCESS HOLE, MARKED.  REMOVED AND REPLACED NUT PLATES AT UPPER ADF NR 1 ANTENNA LOCATION AND INSTALLED REPAIR, REF B737-7 SRM 53-40-01-2R-1 REPAIR 1.
